# SDR T17A201902252001

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N452TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK577
- Aircraft time: 6,953 hours, 5,250 cycles
- Engine: Pwc JT15D5D
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW LOWERED LANDING GEAR FOR LANDING. HAD 3 GREEN AND RED LIGHT IN GEAR HANDLE. WENT THROUGH ABNORMAL PROCEDURE, NEVER GOT A GEAR HORN WITH FLAPS SET AROUND 20* AND LANDED AIRPLANE NORMALLY. CREW ADVISED BOTH MAIN GEAR DOORS DID NOT CLOSE AFTER GEAR WAS EXTENDED WHICH RESULTED IN DAMAGE TO BOTH MAIN GEAR DOORS DUE TO CONTACT WITH THE RUNWAY ON LANDING
